# SDR DALA2020010407695

- Difficulty date: December 28, 2019
- Submitted: January 5, 2020
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 58,136 hours, 5,021 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7102, L/P 1421246) DURING ULTRASONIC INSPECTION CARRIED OUT AT LH STA 1035 UNDERWING LONGERON, FOUND 01 EA FASTENER HOLE AT LOWER HOLE OF VERTICAL FLANGE WITH CRACK INDICATION. CORRECTIVE ACTION: REPLACEMENT WORK AND MODIFICATION PERFORMED IAW DELTA PRI 583827-14AD REV O ISSUE DATE:14 DEC 2019 & REV 1 ISSUE DATED:17 DEC 2019.
